# SDR SWIA200413416

- Difficulty date: June 10, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 12,354 hours, 16,644 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD SHATTERED DURING TAXI.  REMOVED AND REPLACED CAPTAIN'S WINDSHIELD IAW MM 56-10-01.  P/N: NP151311-1, S/N OFF: 98183H1103.
